# SDR ASAA03100252

- Difficulty date: March 27, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65549581
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FRAME AT BS 500B, STRINGER 23L CHAFED AND DENTED.  REMOVED DAMAGE AND INSTALLED REPAIR PER SRM.  (M)
